# SDR 9706485507

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 727251
- Aircraft serial: 23196
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RECEIVED EICAS MESSAGE FWR EQPT SMOKE FIVE MINUTES AFTER FIRST MESSAGE, RECEIVED SECOND MESSAGE EQPT OVERHEAT.  DIVERTED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED ALTERNATE COOLING FAN, RELAY K10442, OUTBOARD EXHAUST VALVE AND PRIMARY AND SECONDARY COOLING CONTROL CARD.  PERFORMED BITE CHECK OF SYSTEM AND OPERATED EQUIPMENT COOLING SYSTEM FOR 10 HOURS, SYSTEM CHECKED OK.
